MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 5008X STANDARD HDF BLOODLINE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. 5008X STANDARD HDF BLOODLINE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-5100-7
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility charge nurse (cn) reported that a 5008x bloodline leak occurred during a patient¿s hemodialysis (hd) treatment.The blood leak occurred mid-treatment and was reported to be coming from the connection between the venous chamber and the line that returns to the patient.There were no other known issues leading up to the event, and there were no leaks during the prime.No disconnection or separation was noted at the leak location.All connections were confirmed to be secure prior to treatment initiation.There were no alarms from the machine.The majority of the patient's blood was able to be returned.The patient's estimated blood loss (ebl) due to the leak was 10 ml.The patient did not experience any adverse effects or require medical intervention due to the reported event.The patient was able to complete their treatment after being re-setup with new supplies on a different machine.Following the event, a machine evaluation was performed by a fresenius field service technician (fst) to verify the machine was functioning correctly.A report submitted by the fst confirmed the machine was functioning as expected without problems.Upon follow-up with the user facility, it was confirmed that the bloodline was returned for physical evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Additional Manufacturer Narrative
Additional information: d9, h3.Plant investigation: the complaint sample was returned to the manufacturer for physical evaluation.As the returned sample was being disinfected and prepared for analysis, a leak was found in the venous line at the connection of the venous chamber to the main line.During visual inspection of the assembly (of the main line to the bottom of the venous chamber), a gap was found between the outer wall of the tubing and the inner wall of the drip chamber port.However, during inspection of the bond under a microscope, it was confirmed that the bond had solvent.Although the leak was confirmed, the cause was not due to a lack of solvent.No other problems were found during the visual inspection.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.The investigation into the complaint was able to confirm the reported event.
 
Event or Problem Description

Brand Name
5008X STANDARD HDF BLOODLINE
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key21494429
Report Number0008030665-2025-00486
Device Sequence Number18246111
Product Code FJK
UDI-Device Identifier00840861102365
UDI-Public00840861102365
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231534
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number03-5100-7
Device Lot Number24LR01214
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer04/09/2025
Initial Report FDA Received Date02/28/2025
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5008X MACHINE; 5008X MACHINE; FX CORAL 80 DIALYZER; FX CORAL 80 DIALYZER
Patient SexFemale
Patient Weight66 KG